# SDR SWAA2021092213974

- Difficulty date: September 1, 2021
- Submitted: September 22, 2021
- Operation: Air carrier
- Aircraft: N228WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32496
- Aircraft time: 53,078 hours, 31,709 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Damaged
- Location: Bs 787-792
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE FLOOR STRUCTURE ANGLE LOCATED BETWEEN BST 787 TO BST 792 STR 25R AT AFT CARGO COMPARTMENT ; 2021-392221 / [16] REPLACED ANGLE LOCATED BETWEEN BST 787 TO BST 792 STR 25R AT AFT CARGO COMPARTMENT B737-700 SRM 51-40-02 SRM 51-10-02 AND DWG 146A8123; [17] STEP 15 COMPLETED RII ITEM; [18] TASK COMPLETED RII
